# SDR VNAA202102231113

- Difficulty date: February 20, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 23,769 hours, 18,234 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Main Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING MAINTENANCE OPERATIONS.  DAMAGE WAS DISCOVERED LOCATED FWD OF PAX DOOR AT FS310.00 BETWEEN STGR15L AND STGR16L.  DAMAGE IS APPROXIMATELY 1.5½ LONG, MAX WIDTH 0.018½, WITH THE LAST AFT 0.381½ GOING THROUGH MATERIAL 0.015 ½ DEPTH.  THE FWD PORTION OF THE SCRATCH IS JUST COSMETIC AND DOES NOT GO INTO THE MATERIAL.  REFERENCE FIGURE 1 FOR DETAILS.  PERFORMED PERMANENT REPAIR ON GOUGE AT PAX DOOR IAW EA 21-C9-53-011 REV B & C.
